CSpace

Browse/Search Results:  1-10 of 49 Help

Selected(0)Clear Items/Page:    Sort:
High Accuracy Analysis of an Anisotropic Nonconforming Finite Element Method for Two-Dimensional Time Fractional Wave Equation 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2019, 卷号: 9, 期号: 4, 页码: 797-817
Authors:  Wang, Fenling;  Zhao, Yanmin;  Shi, Zhengguang;  Shi, Yanhua;  Tang, Yifa
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
Time fractional wave equation  anisotropic nonconforming quasi-Wilson finite element  Crank-Nicolson scheme  stability  superclose and superconvergence  
Anisotropic linear triangle finite element approximation for multi-term time-fractional mixed diffusion and diffusion-wave equations with variable coefficient on 2D bounded domain 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2019, 卷号: 78, 期号: 5, 页码: 1705-1719
Authors:  Zhao, Yanmin;  Wang, Fenling;  Hu, Xiaohan;  Shi, Zhengguang;  Tang, Yifa
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Multi-term time-fractional mixed diffusion-wave equations  Linear triangle finite element  L1 time-stepping method  Crank-Nicolson scheme  Unconditional stability  Convergence and superconvergence  
A novel high-order approximate scheme for two-dimensional time-fractional diffusion equations with variable coefficient 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2019, 卷号: 78, 期号: 5, 页码: 1288-1301
Authors:  Wang, Fenling;  Zhao, Yanmin;  Chen, Chen;  Wei, Yabing;  Tang, Yifa
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Time-fractional diffusion equations  Variable coefficient  Quasi-Wilson nonconforming anisotropic finite element  L2-1(sigma) formula  Stability  Superclose and superconvergence  
Dynamics of opinions with social biases 期刊论文
AUTOMATICA, 2019, 卷号: 106, 页码: 374-383
Authors:  Chen, Zihan;  Qin, Jiahu;  Li, Bo;  Qi, Hongsheng;  Buchhorn, Peter;  Shi, Guodong
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Opinion dynamics  Complex networks  Nonlinear systems  
MULTISCALE ALGORITHMS AND COMPUTATIONS FOR THE TIME-DEPENDENT MAXWELL-SCHRODINGER SYSTEM IN HETEROGENEOUS NANOSTRUCTURES 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2019, 卷号: 41, 期号: 2, 页码: A1091-A1120
Authors:  Ma, Chupeng;  Cao, Liqun;  Lin, Yanping
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Maxwell-Schrodinger system  homogenization method  multiscale asymptotic expansion  finite element method  
Spatial High Accuracy Analysis of FEM for Two-dimensional Multi-term Time-fractional Diffusion-wave Equations 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 4, 页码: 828-841
Authors:  Wei, Ya-bing;  Zhao, Yan-min;  Shi, Zheng-guang;  Wang, Fen-ling;  Tang, Yi-fa
Favorite  |  View/Download:13/0  |  Submit date:2018/11/16
multi-term time-fractional diffusion-wave equation  bilinear finite element method  Crank-Nicolson approximation  stability  convergence and superconvergence  
A Multiscale Algorithm for Heat Conduction-Radiation Problems in Porous Materials with Quasi-Periodic Structures 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2018, 卷号: 24, 期号: 1, 页码: 204-233
Authors:  Yang, Zhiqiang;  Sun, Yi;  Cui, Junzhi;  Li, Xiao
Favorite  |  View/Download:4/0  |  Submit date:2019/03/05
Multiscale asymptotic analysis  radiation boundary condition  quasi-periodic structures  nonlinear heat transfer problems  
Finite Difference Method for Time-Space Fractional Advection-Diffusion Equations with Riesz Derivative 期刊论文
ENTROPY, 2018, 卷号: 20, 期号: 5, 页码: 20
Authors:  Arshad, Sadia;  Baleanu, Dumitru;  Huang, Jianfei;  Al Qurashi, Maysaa Mohamed;  Tang, Yifa;  Zhao, Yue
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
fractional advection dispersion equation  riesz derivative  caputo derivative  trapezoidal formula  
EXPLICIT theta-SCHEMES FOR MEAN-FIELD BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2018, 卷号: 56, 期号: 4, 页码: 2672-2697
Authors:  Sun, Yabing;  Zhao, Weidong;  Zhou, Tao
Favorite  |  View/Download:5/0  |  Submit date:2018/10/07
mean-field backward stochastic differential equation  theta-schemes  error estimates  
Finite difference method for time-space linear and nonlinear fractional diffusion equations 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 1, 页码: 202-217
Authors:  Arshad, Sadia;  Bu, Weiping;  Huang, Jianfei;  Tang, Yifa;  Zhao, Yue
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Fractional diffusion equation  finite difference method  stability and convergence analysis  trapezoidal formula  Riesz derivative  Caputo derivative